# SDR 2006UALA02168

- Difficulty date: November 12, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 47,434 hours, 32,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Bs 583
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM VERTICAL WEB AT BS 583 & LBL 6 HAS WEAR DAMAGE APPROX 4" FROM UPPER CHORD ACCESS FROM LT A/C BAY.   MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED NDT AND PROVIDED INSURANCE CUT. FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR.
